# SDR DL72S960364

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Aft Galley
- Component: 254005170
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL 3 FWD FACING OVENS IN AFT GALLEY WERE SMOKING AND EMITTING AN ELECTRICAL/CHEMICAL ODOR.  THEY WERE NOT USEABLE.
